# SDR CA040923003

- Difficulty date: September 22, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 30,818 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 523281
- Part serial: 6236
- Condition: Reads High
- Location: Oil System
- Part time: 30,718 hours, 32,435 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE FLIGHT NR 2 ENGINE OIL TEMP CLIMB ABOVE RED LINE ON INDICATOR TO 125 DEG C.   NR 2 ENGINE SHUTDOWN AS PRECAUTION .  FLIGHT CONTINUED TO SCHEDULED DESTINATION FOR NORMAL LANDING.  MAINTENACE REPLACED NR 2 OIL PX/TEMP GAUGE , AIRCRAFT RETURNED TO SERVICE.
